Journal article icon

Journal article

Random vortex dynamics via functional stochastic differential equations

Abstract:

In this paper, we present a novel, closed, three-dimensional random vortex dynamics system, which is equivalent to the Navier–Stokes equations for incompressible viscous fluid flows. The new random vortex dynamics system consists of a stochastic differential equation which is, in contrast with the two-dimensional random vortex dynamics equations, coupled to a finite-dimensional ordinary functional differential equation. This new random vortex system paves the way for devising new numerical sc...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1098/rspa.2022.0030

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Royal Society
Journal:
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences More from this journal
Volume:
478
Issue:
2266
Article number:
20220030
Publication date:
2022-10-05
Acceptance date:
2022-09-06
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
Language:
English
Keywords:
Pubs id:
1277594
Local pid:
pubs:1277594
Deposit date:
2022-09-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP